# SDR SWAA050763

- Difficulty date: March 11, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 28,982 hours, 24,329 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND OUTBOARD END NR 2 L/E SLAT LOWER SKIN CRACKED.  REPAIRED SKIN PER SWA EA.
